Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    tazzi2 is offline New Member
    Join Date
    Sep 2005

    Loss of libido on test

    i am confused.....been a course of 200mg test cyp for about 10 weeks now and after my 2nd week i have had no libido....i thought test does the opposite.

    although i am am an avid bodybuilder, the doc put me on test for depresion reasons....

    i am 42 years old and had the libido of a 25 year old prior to the test course.
    will doubleing the dose to 400mg a week any differance?

  2. #2
    SpringsBridge7 Guest
    I would say discuss it with your doctor, it could be more of a pyscological thing.

  3. #3
    Jsik98's Avatar
    Jsik98 is offline Member
    Join Date
    Jan 2004
    Your dose is way too low to benfit from increased libido. Your doctor has you on a maintenance dose.......probably not even enough to really help you build muscle. You should definetely up the dose to 500mgs per week if you plan on making a cycle out of this. If you're going to be on for a long time, then you'll get your natural test back up to baseline much easier if you keep your dose at 200mgs, but if you only plan on taking it for 10-14 weeksn then up it to 500mgs for good results.That's probably why your doc has you on such a low dose to begin with.

  4. #4
    graeme87 is offline Member
    Join Date
    Apr 2005
    depresion can cause decreased libedo maybe it's that. i really don't see how it could be the test although you should talk to your doctor about it. i think what you should do is increase the dose up to 500mg per week, you will gain some quality mass and fcuk like a beast.

  5. #5
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    not where I want to be
    not all people have increased libido from taking exogenous testosterone . Like me for example, test completely kills my libido.

  6. #6
    tazzi is offline New Member
    Join Date
    Jul 2005
    i have researched the forums for a couple of weeks and there is definatly a lot of guys who s libido shuts what do u guys suggest.....i am taking 20mg nolva as well.

    i have tried anavar , primo as well but nothing made me as gr8 as test, although this week i am feeling like shit again

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts